X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
60f05 (2071) 2071
statistics & probability (1330) 1330
mathematics (957) 957
random variables (766) 766
central limit theorem (634) 634
mathematics - probability (491) 491
statistics (434) 434
mathematical theorems (371) 371
probability (355) 355
approximation (308) 308
perceptron convergence procedure (302) 302
integers (286) 286
probability theory and stochastic processes (271) 271
statistics, general (255) 255
studies (222) 222
62e20 (217) 217
convergence (210) 210
60f15 (187) 187
martingales (186) 186
distribution functions (176) 176
mathematics, general (169) 169
estimators (163) 163
theorems (159) 159
mathematics, applied (158) 158
probabilities (155) 155
statistics for business/economics/mathematical finance/insurance (153) 153
weak convergence (152) 152
mathematical analysis (151) 151
random walk (150) 150
brownian motion (147) 147
60f17 (142) 142
mathematical functions (137) 137
60f10 (136) 136
asymptotic properties (134) 134
statistical theories (134) 134
60g50 (117) 117
mathematical moments (116) 116
analysis (115) 115
markov chains (110) 110
mathematics - statistics theory (106) 106
[ math.math-pr ] mathematics [math]/probability [math.pr] (104) 104
60g10 (103) 103
sums (103) 103
short communications (101) 101
markov processes (99) 99
60g15 (97) 97
eigenfunctions (97) 97
stein's method (95) 95
eigenvalues (94) 94
operations research/decision theory (92) 92
60c05 (91) 91
mathematical models (91) 91
stochastic processes (90) 90
theoretical, mathematical and computational physics (90) 90
secondary 60f05 (89) 89
60j80 (88) 88
quantitative finance (88) 88
random-variables (88) 88
60k35 (87) 87
asymptotic normality (86) 86
primary 60f05 (85) 85
theory (85) 85
60g70 (84) 84
poisson process (84) 84
62g30 (83) 83
law of large numbers (83) 83
gaussian distributions (82) 82
[math.math-pr]mathematics [math]/probability [math.pr] (81) 81
statistical variance (81) 81
60g55 (80) 80
large deviations (77) 77
covariance (75) 75
applications of mathematics (74) 74
polynomials (73) 73
distributions (72) 72
mathematical vectors (72) 72
60d05 (71) 71
density (71) 71
infinity (70) 70
limit theorems (70) 70
research papers (69) 69
general applied probability (68) 68
vertices (68) 68
62g05 (67) 67
60b10 (66) 66
regular variation (66) 66
stein’s method (65) 65
central-limit-theorem (62) 62
probability theory (62) 62
60e07 (61) 61
60j10 (60) 60
u-statistics (59) 59
asymptotics (58) 58
covariance matrices (58) 58
62f12 (57) 57
ergodic theory (57) 57
mathematical physics (57) 57
limit-theorems (56) 56
partial sums (56) 56
mathematical constants (55) 55
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The Annals of statistics, ISSN 0090-5364, 2008, Volume 36, Issue 2, pp. 587 - 613
Journal Article
The Annals of statistics, ISSN 0090-5364, 6/2009, Volume 37, Issue 3, pp. 1150 - 1171
Journal Article
Osaka Journal of Mathematics, ISSN 0030-6126, 01/2016, Volume 53, Issue 1, pp. 141 - 160
Spectral measures of Wigner matrices are investigated. The Wigner semicircle law for spectral measures is proved. Regard this as the law of large number, the... 
MATHEMATICS | 15A52 | 60F05
Journal Article
The Annals of probability, ISSN 0091-1798, 9/2009, Volume 37, Issue 5, pp. 1778 - 1840
Journal Article
The Annals of statistics, ISSN 0090-5364, 2010, Volume 38, Issue 2, pp. 1122 - 1170
Journal Article
Journal of applied probability, ISSN 0021-9002, 12/2007, Volume 44, Issue 4, pp. 889 - 900
Assume that there are k types of insurance contracts in an insurance company. The ith related claims are denoted by {X ij , j ≥ 1}, i = 1,…,k. In this paper we... 
Research Papers | Sums of random variables | Loss process | Consistently varying tail | Large deviation | sums of random variables | 60F10 | consistently varying tail | 60G50 | loss process | 60F05
Journal Article
The Annals of statistics, ISSN 0090-5364, 4/2015, Volume 43, Issue 2, pp. 903 - 934
The estimation of the extremal dependence structure is spoiled by the impact of the bias, which increases with the number of observations used for the... 
Bias correction | Threshold choice | Tail dependence | Multivariate extreme value theory | PROBABILITY | bias correction | MODELS | STATISTICS | ESTIMATORS | STATISTICS & PROBABILITY | INDEX | tail dependence | PICKANDS DEPENDENCE | threshold choice | Statistics | Statistics Theory | Mathematics | 62G05 | 62G20 | 60G70 | 62G32 | 60F05
Journal Article
The Annals of statistics, ISSN 0090-5364, 12/2015, Volume 43, Issue 6, pp. 2537 - 2564
Motivated by a neuroscience question about synchrony detection in spike train analysis, we deal with the independence testing problem for point processes. We... 
Point processes | Neuroscience | Randomization | Permutation | U-statistics | Independence test | Bootstrap | Spike train analysis | spike train analysis | EVENTS | randomization | neuroscience | point processes | STATISTICS & PROBABILITY | bootstrap | SAMPLES | HIGH DIMENSION | permutation | Statistics | Statistics Theory | Mathematics | 60G55 | 62P10 | 62M07 | 62F40 | 62E20 | 60F05
Journal Article
The Annals of statistics, ISSN 0090-5364, 2/2015, Volume 43, Issue 1, pp. 238 - 275
We examine the behaviour of the pseudo-marginal random walk Metropolis algorithm, where evaluations of the target density for the accept/reject probability are... 
MCMC | Markov chain monte carlo | Optimal scaling | Pseudo-marginal random walk metropolis | Particle methods | Diffusion limit | particle methods | DIFFUSION LIMITS | Markov chain Monte Carlo | pseudo-marginal random walk Metropolis | WEAK-CONVERGENCE | PARTICLE FILTERS | STATISTICS & PROBABILITY | CHAINS | optimal scaling | diffusion limit | 65C40 | 65C05 | 60F05
Journal Article
The Annals of probability, ISSN 0091-1798, 1/2005, Volume 33, Issue 1, pp. 177 - 193
Journal Article
The Annals of probability, ISSN 0091-1798, 2009, Volume 37, Issue 6, pp. 2150 - 2173
Journal Article
Stochastic processes and their applications, ISSN 0304-4149, 2016, Volume 126, Issue 9, pp. 2634 - 2664
Chen (2001) derived exact convergence rates in a central limit theorem and a local limit theorem for a supercritical branching Wiener process. We extend Chen’s... 
Convergence rate | Branching random walk | Central limit theorems | Random environment in time | STATISTICS & PROBABILITY | Probability | Mathematics
Journal Article
Probability surveys, ISSN 1549-5787, 2011, Volume 8, Issue 1, pp. 210 - 293
Journal Article
The Annals of applied probability, ISSN 1050-5164, 10/2015, Volume 25, Issue 5, pp. 2535 - 2562
We study the weak approximation of the second-order backward SDEs (2BSDEs), when the continuous driving martingales are approximated by discrete time... 
Second-order BSDEs | Numerical scheme | Robustness of BSDE | Weak approximation | robustness of BSDE | STATISTICS & PROBABILITY | weak approximation | numerical scheme | 93E15 | 65C50 | 60F05
Journal Article
The Annals of statistics, ISSN 0090-5364, 8/2006, Volume 34, Issue 4, pp. 1827 - 1849
We investigate the properties of the Benjamini-Hochberg method for multiple testing and of a variant of Storey's generalization of it, extending and... 
P values | Multiple Testing Problems | Proportions | Expected values | Goodness of fit | Perceptron convergence procedure | False discovery rate | Multiple testing | Empirical distributions | empirical distributions | RATES | multiple testing | STATISTICS & PROBABILITY | goodness of fit | false discovery rate | MULTIPLE TESTING PROCEDURES | 62J15 | 62G30 | 60F05
Journal Article
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.